MAUDE Adverse Event Report: MEDICAL MEASUREMENT SYSTEMS B.V. SOLAR GI HRM H2O 24P TROLLEY SYSTEM; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

MEDICAL MEASUREMENT SYSTEMS B.V. SOLAR GI HRM H2O 24P TROLLEY SYSTEM; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number G3-8
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will be returned to manufacturer for evaluation but has not yet been received.An investigation is pending.
 
Event or Problem Description
There was a patient impact (water intoxication & seizure) and there is a formal review process being conducted by the hospital.Study commenced at 13:40 on (b)(6) 2022.They had a 6 year-old female patient who had a drop in their sodium levels from 138 mmol/l (measured prior to study) to 125mmol/l (approx.08:00 the following morning).According to the report from the doctor, the patient developed a seizure from iatrogenic hyponatremia - water intoxication.The remainder of the test was then aborted immediately afterwards (08:45 the following morning).Our customer has indicated that there were no long term effects to the patient that they are aware of, however the incident is under review in the hospital and a formal incident report is being prepared.
 
Additional Manufacturer Narrative
The part was received at our facilities and sent to our contracted manufacturer: demcon.The investigation described below was carried out by demcon: repair// mpp plus // sn: (b)(6); (main unit: (b)96)) // pump has negative pressure description complaint customer : pump has negative pressure investigation: the pressure for the water container is showing -490 mbar.There is dirt in the tubing to the pressure sensor, see picture (attached).Cannot see if the valves are affected by liquid.Zeroed the pressure sensor and the outgoing pressure is now equal to the displayed pressure.Possible cause of the problem: dust, liquid.Production year: 2021-11-17.Description repair: have to replace a few tubes in the unit.Therefore, we conclude that the error was caused by liquid or dirt ingress into the pressure sensor tubing.

Brand Name
SOLAR GI HRM H2O 24P TROLLEY SYSTEM
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
MEDICAL MEASUREMENT SYSTEMS B.V.
colosseum 25
enschede 7521 PV
NL  7521 PV
Manufacturer (Section G)
MEDICAL MEASUREMENT SYSTEMS B.V.
colosseum 25
enschede 7521 PV
NL   7521 PV
Manufacturer Contact
meghan moore
5420 feltl rd
minnetonka, MN 55343
2182643600
MDR Report Key16448312
Report Number3017448360-2023-00012
Device Sequence Number5734110
Product Code FFX
UDI-Device Identifier08717775955061
UDI-Public08717775955061
Combination Product (Y/N)N
PMA/510(K) Number
K121014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG3-8
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age6 YR
Patient SexFemale